Alert archive / Texas / Red Flag Warnings in 2016
Red Flag Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Feb 23, 2016, 7:21 PM CST for 6 counties in Texas. It took effect at Feb 24, 2016, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2016, 7:21 PM CST (01:21 UTC)
- In effect from
- Feb 24, 2016, 10:00 AM CST
- Expired
- Feb 24, 2016, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
709 WWUS84 KCRP 240121 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 721 PM CST TUE FEB 23 2016 ...RED FLAG WARNING FOR TUESDAY EVENING HAS BEEN CANCELLED... ...NEW RED FLAG WARNING ISSUED FOR PORTIONS OF SOUTH TEXAS FOR WEDNESDAY... .DESPITE STRONG NORTHWEST WINDS THIS EVENING...TEMPERATURES HAVE COOLED AND RELATIVE HUMIDITY VALUES HAVE INCREASED SUFFICIENTLY TO LIMIT A CRITICAL FIRE DANGER THREAT. THUS...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THIS EVENING. HOWEVER...AN ADDITIONAL PERIOD OF GUSTY NORTH WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES MAY LEAD TO A CRITICAL FIRE DANGER THREAT DURING THE DAY WEDNESDAY ACROSS PRIMARILY THE SOUTHERN BRUSH COUNTRY AND COASTAL PLAINS. TXZ239>244-241030- /O.CAN.KCRP.FW.W.0006.000000T0000Z-160224T0300Z/ /O.UPG.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/ /O.NEW.KCRP.FW.W.0007.160224T1600Z-160224T2200Z/ WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- 721 PM CST TUE FEB 23 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 4 PM CST WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE SOUTHERN BRUSH COUNTRY AND COASTAL PLAINS... ...RED FLAG WARNING IS CANCELLED FOR TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 4 PM CST WEDNESDAY. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TUESDAY EVENING. THE FIRE WEATHER WATCH FOR WEDNESDAY IS NO LONGER IN EFFECT. * AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE... AND ARANSAS COUNTIES. * TIMING...10 AM WEDNESDAY UNTIL 4 PM WEDNESDAY. * WIND...NORTHWEST 20 TO 25 MPH WITH FREQUENT GUSTS 25 TO 30 MPH. * HUMIDITY... MINIMUM RELATIVE HUMIDITY VALUES 15 TO 25 PERCENT. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ229>232-245-246-240230- /O.CAN.KCRP.FW.W.0006.000000T0000Z-160224T0300Z/ /O.CAN.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-ARANSAS-REFUGIO- 721 PM CST TUE FEB 23 2016 ...RED FLAG WARNING IS CANCELLED FOR TUESDAY EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. RELATIVE HUMIDITY VALUES WILL CONTINUE TO INCREASE THROUGH THE REMAINDER OF THIS EVENING. THUS...THE RED FLAG WARNING FOR TUESDAY EVENING HAS BEEN CANCELLED. THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR WEDNESDAY AS WIND SPEEDS ARE FORECAST TO REMAIN LOW ENOUGH TO PRECLUDE CRITICAL FIRE WEATHER CONDITIONS. $$ TXZ233-234-247-240230- /O.CAN.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/ GOLIAD-VICTORIA-CALHOUN- 721 PM CST TUE FEB 23 2016 ...FIRE WEATHER WATCH IS CANCELLED FOR THE VICTORIA CROSSROADS AND NORTHERN COASTAL BEND... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE FIRE WEATHER WATCH. DESPITE LOW RELATIVE HUMIDITY VALUES. WIND SPEEDS ARE FORECAST TO REMAIN BELOW CRITICAL FIRE WEATHER THRESHOLDS. THUS THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELLED. $$ HART
3 follow-up statements
518 WWUS84 KCRP 241031 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 431 AM CST WED FEB 24 2016 ...RED FLAG WARNING IN EFFECT FOR THE SOUTHERN PORTIONS OF SOUTH TEXAS TODAY... .AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION TODAY... AN ADDITIONAL PERIOD OF GUSTY NORTH WIND IS EXPECTED FROM MID MORNING THROUGH MID AFTERNOON. VERY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED TODAY. THE COMBINATION OF EXPECTED WIND AND RELATIVE HUMIDITY VALUES WILL CONTRIBUTE TO A CRITICAL FIRE DANGER THREAT TODAY PRIMARILY OVER THE SOUTHERN PORTIONS OF SOUTH TEXAS. CONDITIONS WILL IMPROVE THIS EVENING. TXZ239>244-241845- /O.CON.KCRP.FW.W.0007.160224T1600Z-160224T2200Z/ WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- 431 AM CST WED FEB 24 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON FOR GUSTY WIND AND VERY LOW RELATIVE HUMIDITY VALUES FOR THE SOUTHERN SECTIONS OF SOUTH TEXAS... * AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE... AND ARANSAS COUNTIES. * TIMING...10 AM WEDNESDAY UNTIL 4 PM WEDNESDAY. * WIND...AT 20 FEET...NORTHWEST 15 TO 20 MPH WITH FREQUENT GUSTS 25 TO 30 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 15 TO 25 PERCENT. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 87
319 WWUS84 KCRP 242155 AAA RFWCRP URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 355 PM CST WED FEB 24 2016 ...RED FLAG WARNING WILL REMAIN IN EFFECT FOR THE SOUTHERN COASTAL BEND THROUGH THIS AFTERNOON... .GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THIS AFTERNOON OVER THE SOUTHERN COASTAL BEND...WITH MANY INLAND HUMIDITY VALUES WELL BELOW 30 PERCENT. THE COMBINATION OF EXPECTED WIND AND RELATIVE HUMIDITY VALUES WILL CONTRIBUTE TO A CRITICAL FIRE DANGER THREAT FOR THE REMAINDER OF THE AFTERNOON OVER THE SOUTHERN COASTAL BEND...AS WELL AS OVER JIM WELLS COUNTY. WINDS WILL DIMINISH THIS EVENING AS DAYTIME HEATING CEASES. TXZ239-240-242300- /O.CAN.KCRP.FW.W.0007.000000T0000Z-160224T2200Z/ WEBB-DUVAL- 355 PM CST WED FEB 24 2016 ...RED FLAG WARNING IS CANCELLED FOR WEBB AND DUVAL COUNTIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE RED FLAG WARNING FOR WEBB AND DUVAL COUNTIES...AS WINDS HAVE FALLEN TO BELOW CRITICAL LEVELS.. $$ TXZ241>244-250000- /O.EXT.KCRP.FW.W.0007.000000T0000Z-160225T0000Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- 355 PM CST WED FEB 24 2016 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR GUSTY NORTHERLY WINDS AND VERY LOW HUMIDITY VALUES... * AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE... AND ARANSAS COUNTIES. * TIMING...NOW UNTIL 6 PM WEDNESDAY. * WIND...AT 20 FEET...NORTHWEST 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 18 TO 25 PERCENT INLAND AREAS...AND 25 TO 35 PERCENT NEAR THE COAST. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ GW
850 WWUS84 KCRP 242342 AAB RFWCRP URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 542 PM CST WED FEB 24 2016 ...WINDS BELOW RED FLAG CONDITIONS... .WINDS HAVE DECREASED AND HUMIDITY VALUES ARE INCREASING RAPIDLY. THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. TXZ241>244-250045- /O.EXP.KCRP.FW.W.0007.000000T0000Z-160225T0000Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- 542 PM CST WED FEB 24 2016 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR GUSTY NORTHERLY WINDS AND VERY LOW HUMIDITY VALUES... WINDS HAVE DECREASED AND HUMIDITY VALUES ARE INCREASING RAPIDLY. THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM FOR THE COUNTIES OF JIM WELLS-KLEBERG-NUECES-SAN PATRICIO COUNTIES. $$ GW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Feb 23, 5:33 PM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Feb 23, 5:33 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
533 PM CST TUE FEB 23 2016
.DISCUSSION...UPDATE FOR 00Z AVIATION.
&&
.AVIATION...VFR XPCTD NEXT 24 HRS AT ALL S TX TERMINALS. MAIN
WX CONCERN WILL BE PERIOD OF STRONG TO VERY STRONG NNWRLY SFC
WINDS WITH SUSTAINED VALUES 20 TO 30 KNOTS WITH GUSTS TO NEAR 40
KTS AT TIMES. WIND SPEEDS SHOULD WEAKEN AFTER 06Z...BUT INTENSIFY
AGAIN DRNG THE DAY WED. OTHERWISE...DRY AIRMASS TO CONTINUE TO
WRAP INTO S TX ON BACKSIDE OF STRONG STORM SYSTEM EXITING THE
REGION. SOME WRAP AROUND STRATOCU MAY APPROACH KVCT THIS
EVENING...BUT MOST CIGS OF CONCERN ARE CURRENTLY XPCTD TO REMAIN
NNE OF KVCT. ELSEWHERE...MAINLY SKC THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 351 PM CST TUE FEB 23 2016/
SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...POTENT UPPER LEVEL
SYSTEM WILL CONTINUE TO MOVE NORTHEASTWARD INTO THE MID SOUTH THIS
EVENING. WINDS HAVE BEEN SLOW TO INCREASE THIS AFTERNOON BUT
LATEST GUIDANCE INDICATES WINDS STRENGTHEN A BIT MORE INTO THE
EVENING BEFORE DIMINISHING TOWARDS SUNRISE. WILL KEEP THE WIND
ADVISORY IN EFFECT FOR NOW AND ASSESS TRENDS AS THE EVENING
PROGRESSES. COOLER AIR ARRIVES TONIGHT WITH LOW TEMPERATURES
FALLING INTO THE 40S IN MOST PLACES. HIGH PRESSURE WILL BUILD INTO
SOUTH TEXAS ON WEDNESDAY LEADING TO MOSTLY QUIET WEATHER OVER THE
AREA. HIGHS WILL BE MUCH COOLER THAN THE LAST FEW DAYS WITH
TEMPERATURES ONLY IN THE 60S. GRADIENT WILL REMAIN SOMEWHAT
ELEVATED WHICH MAY RESULT IN GUSTY WINDS...ESPECIALLY ACROSS
EASTERN PARTS OF THE AREA. WINDS WILL FINALLY RELAX WEDNESDAY
NIGHT AND WITH MOSTLY CLEAR SKIES AND DRY AIR IN PLACE...SHOULD
SET THE STAGE FOR DECENT RADIATIONAL COOLING. LOWS WILL FALL INTO
THE UPPER 30S IN MOST LOCATIONS...WITH LOWER 40S NEAR LAREDO AND
UPPER 40S TO NEAR 50 ALONG THE COAST.
MARINE...GALE CONDITIONS WILL DEVELOP THIS EVENING OVER THE
MIDDLE TEXAS COASTAL WATERS. GUSTS AROUND 40 KNOTS CAN BE EXPECTED
AT TIMES. WINDS WILL DIMINISH SOME ON WEDNESDAY...BUT SMALL CRAFT
ADVISORIES WILL BE NEEDED AFTER THE GALE WARNING EXPIRES.
FIRE WEATHER...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS
WILL CONTINUE INTO THE EARLY EVENING HOURS. WILL LEAVE THE RED
FLAG WARNING IN PLACE FOR NOW DESPITE CONDITIONS BEING MARGINAL.
GUSTY WINDS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON...BUT MUCH
DRIER AIR WILL HAVE ARRIVED BY THEN. A FIRE WEATHER WATCH IS IN
EFFECT FOR WEDNESDAY AFTERNOON.
LONG TERM (THURSDAY THROUGH TUESDAY)...FEBRUARY ENDS AS IT
STARTED...ON A DRY NOTE...WITH HIGH PRESSURE IN CONTROL THROUGH
MUCH OF THE LONGTERM PERIOD. RETURN FLOW KICKS BACK IN LATER ON
FRIDAY WITH A MODIFYING AIRMASS EXPECTED AS TEMPERATURES CLIMB
BACK TO WELL ABOVE NORMAL.
THURSDAY - SUNDAY...BACKDOOR COLD FRONT...DRY...WILL HELP TO KNOCK
LOW-LEVEL TEMPERATURES DOWN A BIT MORE ON FRIDAY...CLOSER TO NORMAL.
AFTERWARDS THE CENTER OF THE HIGH PRESSURE MOVES TO OUR EAST AND WE
DEVELOP AN ONSHORE FLOW. TEMPERATURES WILL CLIMB A BIT WARMER EACH
DAY AS WE BRING IN MORE GULF MOISTURE.
MONDAY - TUESDAY...WITH THE FLAT FLOW ALOFT MULTIPLE SHORTWAVES WILL
MOVE ACROSS AT A DECENT CLIP MONDAY AND TUESDAY. THIS FAR OUT TIMING
IS VERY SUSPECT BUT WITH ENOUGH IN PLACE AND SOME WEAK LIFT INVOLVED
WE COULD SEE ISOLATED SHOWERS BREAK OUT ACROSS THE EASTERN HALF OF
THE REGION. TEMPERATURES WILL STILL REMAIN WELL ABOVE NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 47 69 41 76 48 / 0 0 0 0 0
VICTORIA 43 66 37 73 40 / 0 0 0 0 0
LAREDO 46 69 42 77 45 / 0 0 0 0 0
ALICE 46 70 38 78 45 / 0 0 0 0 0
ROCKPORT 50 70 48 75 54 / 0 0 0 0 0
COTULLA 43 68 37 76 41 / 0 0 0 0 0
KINGSVILLE 47 70 39 77 47 / 0 0 0 0 0
NAVY CORPUS 51 68 47 73 54 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...DUVAL...JIM WELLS...KLEBERG...LA
SALLE...LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN
PATRICIO...WEBB.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...
DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
GALE WARNING UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS
AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.
&&
RH/79...AVIATIONHazardous weather outlook, Feb 23, 6:42 AM CST, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 642 AM CST TUE FEB 23 2016 TXZ229>234-239>247-241245- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 642 AM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM NOON TODAY THROUGH MIDNIGHT CST TONIGHT FOR ALL OF SOUTH TEXAS. A RED FLAG WARNING IS IN EFFECT FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE COUNTIES OF REFUGIO...MCMULLEN...LIVE OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE...AND ARANSAS COUNTIES FROM NOON TODAY THROUGH 9 PM CST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER ALL OF SOUTH TEXAS WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-241245- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 642 AM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MIDDLE TEXAS COASTAL WATERS TODAY. STRONG OFFSHORE FLOW WILL INCREASE TONIGHT ALONG WITH HIGH DANGEROUS SEAS...AND A GALE WARNING IS IN EFFECT THIS EVENING THROUGH WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE CONDITIONS WILL LINGER OVER THE GULF WATERS INTO WEDNESDAY MORNING. THEN...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LK/TMT
In the hours before
Local storm report, Feb 23, 6:17 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
617 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM HAIL 2 SE CHOKE CANYON 28.49N 98.29W
02/23/2016 E1.00 INCH LIVE OAK TX BROADCAST MEDIA
RELAYED FROM SAN ANTONIO BROADCAST MEDIA MARKET. NEAR
TEXAS ROAD 72.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:53 AM CST | Small Craft Advisory | CRP | 14 hr |
Nearby
Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.